... around noon. Just noticed today that one of the side affects is drowsiness, as anyone else experienced an increase in drowisness? I would hate to stop Bydureon because my A1C has made it down to 6.0, but I also need to stay awake at work
Please read the side effects of Bydureon on this website. One should check their blood sugar regularly while on this medication.
Based upon your description and the warnings you should contact your doctor immediately and ask him/her if you should stop this medication.
Madhup Joshi, MD
- Bydureon Information for Consumers
- Bydureon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bydureon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2013 • 2 answers
Metformin - Hi, I was diagnosed with type 2 diabetes end of August. The Bydureon they put me on gave
Posted 6 Oct 2013 • 2 answers
Posted 7 Aug 2015 • 0 answers
Posted 10 Oct 2015 • 0 answers
Diabetes, Type 1 - I don't get much sleep. I have been awake for 7 days now maybe got four hours of?
Posted 3 Aug 2016 • 0 answers